MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MBR-000211-A
Medical Device Problem Codes Positioning Failure (1158); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a monarch bronchoscopy procedure the physician encountered system fault messages and elected to abort the case.There were no reported clinical consequences to the patient.

Brand Name
MONARCH PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline dr.
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline dr.
redwood city 94065
Manufacturer Contact
harminder kaur
150 shoreline dr.
redwood city, CA 94065
6282544750
MDR Report Key21118483
Report Number3014447948-2025-00001
Device Sequence Number7436937
Product Code QNW
UDI-Device IdentifierB634MBR000211A1
UDI-Public+B634MBR000211A1/14D202503015
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K231473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model NumberMBR-000211-A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date01/09/2025
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown